# SDR RAIA00712032

- Difficulty date: December 27, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,137 hours, 17,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5452 - IND - EMERGENCY LIGHT AISLE FLOOD LIGHTS INOP.  MAINTENANCE RELAMPED AISLE EMERGENCY LIGHT, OPS CHECK NORMAL.
